# SDR SWAA2016021649104

- Difficulty date: January 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 64,588 hours, 51,858 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED, AT UPPER NR 5 FASTENER HOLE, RSS 223.  REPAIRED CHORD IAW EA.
